# SDR 20010322CW005

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N333RD
- Make and model: Beech B200
- Aircraft serial: BB915
- Engine: Pwa PT6*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1016400123
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ATTACH BRACKET THAT SECURES THE HORIZONTAL STABILIZER TO THE VERTICAL FIN HAD A CRACK AT THE LOWER HUCKBOLT HOLE ATTACHING IT TO THE VERTICAL FIN.  REPLACEMENT OF THE BRACKET WAS REQUIRED DUE TO THIS CRACK.  AREA IS HARD TO SEE, LOCATED ON THE FORWARD LEADING EDGE SIDE OF THE VERTICAL FIN.  ONLY WAY TO INSPECT THIS AREA IS BY ACCESSING IT USING THE PANEL ATOP THE HORIZONTAL STAB. THAT HAS THE BEACON LIGHT ON IT.  ONCE THIS PANEL IS REMOVED, BY USE OF A MIRROR, THIS AREA CAN BE INSPECTED AND SHOULD BE INSPECTED AT NORMAL INSPECTION INTERVALS.  THERE IS NO POSITIVE CAUSE FOR THIS CRACK AT THIS TIME.  PART WAS SENT FOR EVALUATION.  IMPROPER SHIMMING UPON INSTALL COULD BE A CAUSE, BUT NOT CONFIRMED.
